# SDR AALA201511309024

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 17,216 hours, 8,832 cycles
- Engine: Cfmint CFM565B4
- Engine time: 20,849 hours, 8,745 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1706903
- Part serial: AAB3002354
- Condition: Failed
- Location: Nr 1
- Part time: 20,849 hours, 8,745 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT WAS 9000 FLIGHT, INBD TPA & THE NR 1 GENERATOR FAILED IN FLIGHT, NO VOLTS, NO FREQUENCY & THE NR 2 GEN WAS INOPERATIVE & MEL.  DECLARED AN EMER TPA WITH NO INCIDENTS & TAXIED TO GATE.  REPLACED THE NR 1 GEN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 24-21-51-400-044-A.
